Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Have itchy scar on vagina. Had sex. Related?

I had sex with my new boyfriend for the first time last week and maybe two days later i notice an itchy and burning sensation. I felt my vagina just to make sure it all was ok but its like a scarr going along the entrance of my vagina up towards my clitoris. I thought maybe its because my b/f s penis is very very big could it be from that? perhaps the scar is healing and its itchy and burny because of that?? Help!
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hello Dear, it could be a just hymenal tear, but as u mentioned it could be a early sign of STD also. Anyways watch for any progressive ulcer, vaginal discharge, and signs of pelvic inflammation, because it needs correction at the earliest.
Do reply if you have any further queries. I will be very happy to help you.
Sincerely,
Dr Arif
Answered: Tue, 19 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor